# SDR HNAA2025060500385

- Difficulty date: June 4, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 47,556 hours, 43,817 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Blown
- Location: Nr 2 A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PARKED AT GATE WITH APU SELECTED, LEAK DISPLAYED ON BLEED 2 BUTTON AND EICAS WITH BURNING SMELL IN CABIN.   FACT  04JUN25  22:13  ORD   RAN PACKS 1 AND 2 OFF OF APU BLEED. NO BURNING SMELL NOTED.HEARD AIR RUSHING FROM PACK 2 AREA REMOVED PACK 2 PANEL AND FOUND BLOWN DUCT ON PACK 2 Y DUCT.  R&R SLEEVE ON PACK 2Y DUCT IN REF TO AMM TASK 21-51-01-000/400-801-A OPS CHECK GOOD LEAK CHECK GOOD OK FOR SERVICE
